Royal-Statistical-Society Meeting on Chaos - Discussion

May, R.M. and Isham, V. and Bolker, B. and Renshaw, E. and Lawrance, A.J. and Spencer, N.M. and Smith, Laurence and Mayne, A.J. and King, G.P. and Albrecht, V. and Lim, K.S. and Dvorak, I. and Basterfield, J. and Mollison, D. and Chan, Kung-Sik and Tong, Howell and Wolff, Rodney C. L. and Lord, Graham M and Nason, G. and Tjostheim, D. and Casdagli, M. and Smith, R.L. and Broomhead, D.S. and Huke, J.P. and Muldoon, M.R. and Nychka, D. and Ellner, S. and Gallant, A.R. and McCaffrey, D. and Cheng, B. (1992) Royal-Statistical-Society Meeting on Chaos - Discussion. Journal of the Royal Statistical Society: Series B (Statistical Methodology), 54 (2). pp. 451-474. ISSN 1369-7412. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science
Depositing User: M. Nasiriavanaki
Date Deposited: 29 Aug 2009 10:35
Last Modified: 18 Jul 2014 15:48
Resource URI: http://kar.kent.ac.uk/id/eprint/22361 (The current URI for this page, for reference purposes)
  • Depositors only (login required):